# SDR FDEA202502050178

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67531
- Aircraft time: 1,689 hours, 834 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Open
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT ABOUT 2000 FT, FO EXTERIOR EGRESS  HANDLE OPENED.       APON ARRIVAL FOUND FIRST OFFICERS WINDOW SECURELY  LATCHED CLOSED, STOWED EXTERIOR  EMERGENCY ESCAPE  HANDLE REF AMM 56-11-04-4 STEP 8 B(6) A/C OK FOR  SERVICE.
